Alert archive / North Dakota / River Flood Advisories in 2011

River Flood Advisory 13, NWS Bismarck, ND

April 18, 2011Bottineau County, McHenry County, North Dakota

NWS Bismarck, ND issued this river flood advisory at Apr 18, 2011, 8:06 PM CDT for Bottineau County, McHenry County, North Dakota. It was in force for 40 min.

The area

The counties it named.

The facts

Issued
Apr 18, 2011, 8:06 PM CDT (01:06 UTC)
Expired
Apr 18, 2011, 8:46 PM CDT
In force
40 min
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, McHenry County, ND

The river

Written for the forecast point Willow Creek (ND) near Willow City (WLCN8).

Action stage
1441 ft
Minor stage
1442 ft
Moderate stage
1446 ft
Major stage
1448 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05123400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WGUS83 KBIS 190106
FLSBIS
FLOOD ADVISORY
NATIONAL WEATHER SERVICE BISMARCK ND
806 PM CDT MON APR 18 2011

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
ADVISORY FOR THE SOURIS RIVER...WINTERING RIVER...WILLOW CREEK...

  SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY 
  SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY 
  SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY 
  SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY 
  SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY 
  SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR TOWNER AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR BANTRY AFFECTING MCHENRY COUNTY 
  SOURIS RIVER NEAR WESTHOPE AFFECTING BOTTINEAU COUNTY 
  WINTERING RIVER NEAR KARLSRUHE AFFECTING MCHENRY COUNTY 
  WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU 
  COUNTIES 

FOR THE SOURIS RIVER NEAR WESTHOPE...RECORD FLOODING IS OCCURRING
AND IS FORECAST TO CONTINUE. FOR THE SOURIS RIVER NEAR 
FOXHOLM...TOWNER AND BANTRY...MAJOR FLOODING IS OCCURRING AND IS 
FORECAST TO CONTINUE. FOR THE SOURIS RIVER AT MINOT 4 NW...AT 
LOGAN...AND THE WILLOW CREEK NEAR WILLOW CITY...MODERATE FLOODING IS 
OCCURRING AND IS FORECAST TO CONTINUE. FOR THE SOURIS RIVER 
NEAR SHERWOOD...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING 
IS FORECAST. FOR THE SOURIS RIVER AT SAWYER...AT VELVA AND THE 
WINTERING RIVER NEAR KARLSRUHE...MINOR FLOODING IS OCCURRING AND 
IS FORECAST TO CONTINUE.

.AS THE LOCAL RUNOFF INTO THE SOURIS AND DES LACS RIVERS CONTINUES TO 
FALL...HEAVY RUNOFF FROM LONG CREEK IN CANADA IS JUST STARTING TO MAKE 
ITSELF FELT AT THE SHERWOOD GAGE. THE EXPECTED FLOWS AT SHERWOOD ARE 
LIKELY TO EXCEED 4500 CUBIC FEET PER SECOND OVER THE NEXT SEVERAL DAYS. 
THIS HIGH INFLOW WILL EVENTUALLY TAPER OFF...BUT REMAIN SIGNIFICANTLY 
ABOVE NORMAL. BECAUSE OF THE EXPECTED INFLOW...LAKE DARLING RELEASES 
ARE NOW FORECAST TO BE NEAR 4300 CUBIC FEET PER SECOND BY THE 
WEEKEND...AND REMAIN NEAR THIS LEVEL FOR AN EXTENDED PERIOD OF TIME. 
THIS HIGH BASEFLOW IN THE SOURIS RIVER WILL CONTINUE TO KEEP THE 
DOWNSTREAM AREAS...OUTSIDE OF MINOT...WELL ABOVE FLOOD STAGE FOR THE 
NEXT SEVERAL WEEKS.

OTHER SURFACE WATERS SUCH AS THE WINTERING RIVER AND WILLOW CREEK IN 
THE SOURIS RIVER BASIN ARE NOT AFFECTED BY RELEASES FROM LAKE DARLING 
BUT ARE EXPECTED TO CONTINUE WELL ABOVE FLOOD STAGE FOR AT LEAST THE 
NEXT WEEK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC075-200106-
/O.NEW.KBIS.FL.Y.0003.110419T0106Z-110420T1242Z/
/SHWN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER NEAR SHERWOOD.
* UNTIL WEDNESDAY MORNING.
* AT  7:30 PM MONDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 BY
  SUNDAY. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FARMHOUSE AT GAGE SITE IS AFFECTED BY WATER.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 SHERWOOD     18 19.3 MON 7 PM   20.0   20.6   21.3   22.0   22.5

$$

NDC101-200106-
/O.NEW.KBIS.FL.Y.0004.110419T0106Z-110420T1242Z/
/FOXN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER NEAR FOXHOLM.
* UNTIL WEDNESDAY MORNING.
* AT  7:15 PM MONDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY 
  SATURDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.3 FEET...THE ROAD LEADING TO THE GAGE AND THE BRIDGE 
  30 FT DOWNSTREAM OF THE GAGE HOUSE WILL FLOOD. THE VALLEY FLOOR 
  BECOMES COVERED WITH WATER.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 FOXHOLM      10 15.2 MON 7 PM   15.2   15.2   15.2   15.3   15.4

$$

NDC101-200106-
/O.NEW.KBIS.FL.Y.0005.110419T0106Z-110420T1242Z/
/MINN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL WEDNESDAY MORNING.
* AT  7:15 PM MONDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.3 FEET BY 
  TUESDAY AND REMAIN NEAR THIS LEVEL.
* IMPACT...AT 17.3 FEET...THE ROAD LEADING TO THE GAGE HOUSE BECOMES 
  COVERED WITH WATER.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 MINOT 4NW    14 18.3 MON 7 PM   18.1   18.1   18.0   18.1   18.2

$$

NDC101-200106-
/O.NEW.KBIS.FL.Y.0006.110419T0106Z-110420T1242Z/
/LGNN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER AT LOGAN.
* UNTIL WEDNESDAY MORNING.
* AT  6:00 PM MONDAY THE STAGE WAS 36.2 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.4 FEET BY 
  TUESDAY...AND REMAIN NEAR THIS LEVEL.
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 LOGAN        34 36.2 MON 6 PM   36.4   36.4   36.4   36.4   36.4

$$

NDC101-200106-
/O.NEW.KBIS.FL.Y.0007.110419T0106Z-110420T1242Z/
/SWRN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER AT SAWYER.
* UNTIL WEDNESDAY MORNING.
* AT  5:00 PM MONDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.1 FEET BY 
  THURSDAY. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD. 
  SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22 
  FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET 
  LOWER IN ELEVATION.EXACT LEVEL FOR HOME DAMAGE UNKNOWN.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 SAWYER       22 22.4 MON 5 PM   22.6   22.8   23.0   23.1   23.1

$$

NDC049-200106-
/O.NEW.KBIS.FL.Y.0008.110419T0106Z-110420T1242Z/
/VLVN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER AT VELVA.
* UNTIL WEDNESDAY MORNING.
* AT  9:00 AM MONDAY THE STAGE WAS 1506 FEET.
* FLOOD STAGE IS 1505 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 1507 FEET THURSDAY EVENING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 VELVA        1505 1506.3 MON 9 AM  1506.4  1506.6  1506.9  1506.9  
1506.9

$$

NDC049-200106-
/O.NEW.KBIS.FL.Y.0009.110419T0106Z-110420T1242Z/
/TOWN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR
  THE SOURIS RIVER NEAR TOWNER.
* UNTIL WEDNESDAY MORNING.
* AT  8:00 AM MONDAY THE STAGE WAS 56.3 FEET.
* FLOOD STAGE IS 52.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 1507 FEET BY 
  THURSDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 56.0 FEET...MAJOR FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 TOWNER       52 56.3 MON 8 AM   56.3   56.3   56.3   56.2   56.2

$$

NDC049-200106-
/O.NEW.KBIS.FL.Y.0010.110419T0106Z-110420T1242Z/
/BANN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 
* FLOOD ADVISORY FORTHE SOURIS RIVER NEAR BANTRY. 
* UNTIL WEDNESDAY MORNING. 
* AT  5:00 PM MONDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL REMAIN NEAR 14.4 FEET. 

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 BANTRY       11 14.3 MON 5 PM   14.3   14.4   14.4   14.4   14.3

$$

NDC009-200106-
/O.NEW.KBIS.FL.Y.0011.110419T0106Z-110420T1242Z/
/WSTN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE SOURIS RIVER NEAR WESTHOPE.
* UNTIL WEDNESDAY MORNING.
* AT  7:01 PM MONDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET 
  BY WEDNESDAY.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 WESTHOPE     10 19.5 MON 7 PM   19.7   19.8   19.8   19.8   19.8

$$

NDC049-200106-
/O.NEW.KBIS.FL.Y.0012.110419T0106Z-110420T1242Z/
/KLSN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE WINTERING RIVER NEAR KARLSRUHE.
* UNTIL WEDNESDAY MORNING.  
* AT  5:00 PM MONDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 7.5 FEET 
  BY WEDNESDAY.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 KARLSRUHE     7  8.0 MON 5 PM    7.7    7.5    7.2    7.1    7.2

$$

NDC009-049-200106-
/O.NEW.KBIS.FL.Y.0013.110419T0106Z-110420T1242Z/
/WLCN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
806 PM CDT MON APR 18 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD ADVISORY FOR THE WILLOW CREEK NEAR WILLOW CITY.
* UNTIL WEDNESDAY MORNING.
* AT  7:00 PM MONDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL CONTINUE TO FALL BELOW MODERATE FLOOD STAGE 
  OF 14.0 FEET BY THURSDAY EVENING.
* IMPACT...AT 15.8 FEET...COUNTY ROADS ARE CLOSED, 3 HOUSES CUT OFF, 
  PER EMERGENCY MANAGER. 

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 WILLOW CITY  10 14.4 MON 7 PM   14.3   14.2   14.0   13.9   13.8

$$
1 follow-up statement
388 
WGUS83 KBIS 190146
FLSBIS
FLOOD ADVISORY
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT MON APR 18 2011

...THE FLOOD ADVISORY IS CANCELLED FOR THE SOURIS RIVER...WINTERING 
RIVER...WILLOW CREEK...
...FLOOD WARNINGS REMAIN IN EFFECT FOR THESE LOCATIONS... 

  SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY
  SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY
  SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY
  SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
  SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY
  SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY
  SOURIS RIVER NEAR TOWNER AFFECTING MCHENRY COUNTY
  SOURIS RIVER NEAR BANTRY AFFECTING MCHENRY COUNTY
  SOURIS RIVER NEAR WESTHOPE AFFECTING BOTTINEAU COUNTY
  WINTERING RIVER NEAR KARLSRUHE AFFECTING MCHENRY COUNTY
  WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU 
  COUNTIES

.THE FLOOD ADVISORY WAS ISSUED IN ERROR AND HAS BEEN CANCELLED. A 
FLOOD WARNING REMAINS IN EFFECT FOR THESE LOCATIONS IN THE SOURIS 
RIVER BASIN. FOR MORE INFORMATION...REFER TO THE LATEST FLOOD 
STATEMENT...BISFLSBIS. 

&&

NDC075-190216-
/O.CAN.KBIS.FL.Y.0003.000000T0000Z-110420T1242Z/
/SHWN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER NEAR SHERWOOD.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 SHERWOOD     18 19.3 MON 8 PM   20.0   20.6   21.3   22.0   22.4

$$

NDC101-190216-
/O.CAN.KBIS.FL.Y.0004.000000T0000Z-110420T1242Z/
/FOXN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER NEAR FOXHOLM.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 FOXHOLM      10 15.2 MON 8 PM   15.2   15.2   15.2   15.3   15.4

$$

NDC101-190216-
/O.CAN.KBIS.FL.Y.0005.000000T0000Z-110420T1242Z/
/MINN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER ABOVE MINOT 4NW.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 MINOT 4NW    14 18.3 MON 8 PM   18.1   18.1   18.0   18.1   18.2

$$

NDC101-190216-
/O.CAN.KBIS.FL.Y.0006.000000T0000Z-110420T1242Z/
/LGNN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER AT LOGAN.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 LOGAN        34 36.2 MON 7 PM   36.4   36.4   36.4   36.4   36.4

$$

NDC101-190216-
/O.CAN.KBIS.FL.Y.0007.000000T0000Z-110420T1242Z/
/SWRN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER AT SAWYER.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 SAWYER       22 22.4 MON 5 PM   22.6   22.8   23.0   23.1   23.1

$$

NDC049-190216-
/O.CAN.KBIS.FL.Y.0008.000000T0000Z-110420T1242Z/
/VLVN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER AT VELVA.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 VELVA        1505 1506.3 MON 9 AM  1506.4  1506.6  1506.9  1506.9  
1506.9

$$

NDC049-190216-
/O.CAN.KBIS.FL.Y.0009.000000T0000Z-110420T1242Z/
/TOWN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER NEAR TOWNER.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 TOWNER       52 56.3 MON 8 AM   56.3   56.3   56.3   56.2   56.2

$$

NDC049-190216-
/O.CAN.KBIS.FL.Y.0010.000000T0000Z-110420T1242Z/
/BANN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER NEAR BANTRY.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 BANTRY       11 14.3 MON 6 PM   14.3   14.4   14.4   14.4   14.3

$$

NDC009-190216-
/O.CAN.KBIS.FL.Y.0011.000000T0000Z-110420T1242Z/
/WSTN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE SOURIS RIVER NEAR WESTHOPE.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 WESTHOPE     10 19.5 MON 8 PM   19.7   19.8   19.8   19.8   19.8

$$

NDC049-190216-
/O.CAN.KBIS.FL.Y.0012.000000T0000Z-110420T1242Z/
/KLSN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WINTERING RIVER NEAR KARLSRUHE.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 KARLSRUHE     7  8.0 MON 6 PM    7.7    7.5    7.2    7.1    7.2

$$

NDC009-049-190216-
/O.CAN.KBIS.FL.Y.0013.000000T0000Z-110420T1242Z/
/WLCN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
846 PM CDT MON APR 18 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE WILLOW CREEK NEAR WILLOW CITY.
* A FLOOD WARNING REMAINS IN EFFECT. 

&&

             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

SOURIS RIVER BASIN
 WILLOW CITY  10 14.4 MON 8 PM   14.3   14.2   14.0   13.9   13.8

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood advisory went out at Apr 18, 7:26 PM CDT, 40 minutes earlier.

Area forecast discussion, Apr 18, 7:26 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
726 PM CDT MON APR 18 2011

.UPDATE...
MINOR UPDATE FOR FIRST PERIOD TEMP TRENDS.

&&

.DISCUSSION...
SHORT RANGE MODEL/ENSEMBLE TRENDS INDICATING CURRENT FORECAST ON
TRACK. EXPECTING HEAVIER SNOWS OVER THE SOUTHERN THIRD OF THE
FORECAST AREA THROUGH TUESDAY NIGHT.

&&

.AVIATION...
ANOTHER SPRING STORM WILL IMPACT TAF SITES THROUGH THE PERIOD.
PRECIP TYPE WILL NOT BE AN ISSUE...WITH THE MAIN QUESTION BEING
SNOW INTENSITY. WITH THE 00Z/19 TAF ISSUANCE...WENT WITH A PERIOD
OF VSBYS AOB 1SM AT KDIK/KBIS FROM LATE MORNING INTO THE AFTERNOON.
KJMS MAY EVENTUALLY SEE SIMILAR VSBYS IN SN LATE IN THE TAF
PERIOD. NOT EXPECTING HEAVY SNOW ACROSS THE NORTH...AND KEPT VSBYS
IN MVFR RANGE WITH BORDERLINE IFR/MVFR CIGS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 AM CDT
WEDNESDAY FOR NDZ017>020.

WINTER STORM WARNING FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 1
AM CDT /MIDNIGHT MDT/ WEDNESDAY FOR NDZ031>034-040>045.

WINTER STORM WARNING FROM 4 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR
NDZ035>037-046>048-050-051.

WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 7 AM CDT WEDNESDAY
FOR NDZ021>023-025.

&&

UPDATE...KINNEY
Hazardous weather outlook, Apr 18, 4:16 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
416 PM CDT MON APR 18 2011

NDZ031>037-040>048-050-051-192130-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
416 PM CDT MON APR 18 2011 /316 PM MDT MON APR 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT TONIGHT THROUGH TUESDAY NIGHT.
SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINTER STORM WARNING CONTINUES TUESDAY AND TUESDAY NIGHT.

UNSETTLED WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE WORK
WEEK WITH PERIODIC CHANCES OF RAIN AND/OR SNOW CONTINUING THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE
NATIONAL WEATHER SERVICE WITH SNOW REPORTS.

NDZ017>023-025-192130-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
416 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT THROUGH TUESDAY
NIGHT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINTER WEATHER ADVISORY CONTINUES TUESDAY AND TUESDAY NIGHT.

UNSETTLED WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE WORK
WEEK WITH PERIODIC CHANCES OF RAIN AND/OR SNOW CONTINUING THROUGH
FRIDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE
NATIONAL WEATHER SERVICE WITH SNOW REPORTS.

NDZ001>005-009>013-192130-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-
416 PM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LIGHT SNOW WILL DEVELOP ON TUESDAY AND CONTINUE INTO TUESDAY
NIGHT. AT THIS TIME SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED.

PERIODIC CHANCES OF RAIN AND SNOW CAN BE EXPECTED THROUGH NEXT
WEEK...WITH THE BEST CHANCES OF SNOW ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TWH

In the hours before

Local storm report, Apr 18, 4:18 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
418 PM CDT MON APR 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     SNOW             HALLIDAY                47.35N 102.34W
04/18/2011  M3.8 INCH        DUNN               ND   CO-OP OBSERVER

            SNOWFALL LAST 24HRS.

&&

KSIMOSKO
Local storm report, Apr 18, 4:50 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT MON APR 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     SNOW             BOWBELLS                48.80N 102.25W
04/18/2011  M5.1 INCH        BURKE              ND   CO-OP OBSERVER

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISMcHenry40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISBottineau40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISMcHenry40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISRenville40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISWard40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISWard40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISWard40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISWard40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISMcHenry40 min
Apr 18, 8:06 PM CDTRiver Flood AdvisoryBISMcHenry40 min

Nearby

River Flood Advisories in North Dakota, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.